I have CCD by been cursing my phone because for a month or so it gas refused to recognise me by my fingerprint!
Whilst reading something else I stumbled on fingerprint loss as a possible side effect of some chemo drugs! I can see that my fingertips are shiny but not swollen ...it feels bizarre!
Has anyone else lost their fingerprint through chemo? I've had de by 6 Folfox treatments so far, the last 2 without the oxaliplatin. I've also noticed that, whilst the neuropathy went immediately the oxi was stopped, I am getting tingling again but nothing like before, just seems weird!
This chemo journey is soooo strange but, hey, I'm half way through now and looking forward to the end, even though I have another 6 treatments to go!
Love and hugs to everyone travelling this same weird journey!
May 2004 Breast cancer lumpectomy followed by radiotherapy, Tamoxifen 5 years, then Femara 2 years.
Jan 2017 resection around colo-rectal junction
March 2017 Chemo Folfox started. Oxaliplatin for 4 treatments, then just 5 FU and Leucovorin for remaining 8 treatments.
June 2017 clear scan
Last chemo August 2017
August 2017 clear scan